MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP ICT MONITORING CATHETER
Model Number PSO-PBT
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was requested to keep the catheter after explantation for device analysis.
 
Event or Problem Description
On (b)(6) 2025, foch foundation reported interference on the pressio monitor.The patient was nevertheless monitored.On (b)(6) 2025, the catheter was still implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being resubmitted because the previous report sent on 05/09/2025 (increment (b)(4) was not accepted.Fu1 : the return catheter is non-compliant, and the noise observed in use is confirmed and explained by contact between one of the micro-cable strands and the metal edge of the capsule.This strand, whose surface varnish is damaged, leaving the metal in direct contact with the capsule, is enough to cause a disturbance (noise) on the curve.Initial case number : 3001587388-2025-25041.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key21282327
Report Number3001587388-2025-25041
Device Sequence Number15791481
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)241030(17)290801
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown